# SDR SL52003F00000

- Difficulty date: April 2, 2003
- Submitted: April 16, 2003
- Operation: Air carrier
- Aircraft: N6920K
- Make and model: Piper PA-46-310P
- Aircraft serial: 468508083
- Engine: Cont TSIO520BE
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Gate
- Part number: 646463184
- Part serial: 14H110003
- Condition: Cracked
- Location: Engine
- Part time: 61 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING MAINTENANCE, CHECKING EXHAUST FOR POSSIBLE LEAKS, FOUND RIGHT HAND EXHAUST TEE ABOVE RIGHT TURBOCHARGER CRACKED HALF WAY AROUND, THE CRACK IS NOT VISIBLE FROM OUTSIDE AND WAS FOUND BY PRESSURIZING EXHAUST AND SOAP AND WATER.
